Bystolic leg swelling

Common Questions and Answers about Bystolic leg swelling

bystolic

My knees also ache. The worst part is I am exhausted all the time. I have also put on 15 pounds in the couple of months I've been taking it. It is controlling my heart rate. I also take Micardis.
I am a female,age 63 have been on <span style = 'background-color: #dae8f4'>bystolic</span> for about 2 years have knee and <span style = 'background-color: #dae8f4'>leg</span> pain that seems to be getting worse.Have mentioned this to my Doctor he says not one of listed side effects so he blew me off.
I took <span style = 'background-color: #dae8f4'>bystolic</span> for High BP for two years. I developed a blood clot in my <span style = 'background-color: #dae8f4'>leg</span>. A trip to the hospital, removal of the clot and I have a-fib and heart rate dropping to very low number{lower 30's}. Now, the healthy heart I had is damaged from bystolic. I am told I must have a pacemaker to keep my heart rate above 50 and so they can give me strong drugs to stop the a-fib. I have been to see my doctor very often to complain that I am unable to function because of fatigue.
is there any real cure for swelling ankles and feet. im on verapamil ccb 120mg daily with bystolic 2.5 mg daily and spirolactone . im allergic to most dieuetics ? here is my problem- for the past two weeks, my left foot and ankle have been swollen big time .. I had last year a operation for melanoma on my toe - skin graffs done ok- it healed fine and im ok - but cardio doctor keeps me on verpamail ccb as I have some palpations off and on ?
For the past 2 days I have a very slight heat sensation in my lower left <span style = 'background-color: #dae8f4'>leg</span> (no other problems). Is this some thing I should be concerned about now, or wait for my drs. appt in a few weeks?
I have had swelling of my lower legs and feet for over a year but treated that with just <span style = 'background-color: #dae8f4'>leg</span> elevation. The reason for the <span style = 'background-color: #dae8f4'>bystolic</span> is that it helps to make the heart pump better as diastolic dysfunction is showing in MVD patients. My prior course on bystolic was to see if it could reduce my chest pain but it didn't: I'm a nitro girl and love that nitro still works at the same dose from May 2008 but these new spasms hit hard and took me down quickly despite my at home treatment plan.
My meds have changed with the recent addition of <span style = 'background-color: #dae8f4'>bystolic</span> to help with the signs of lower <span style = 'background-color: #dae8f4'>leg</span> swelling and abdominal tightness secondary to the extra fluid. A prior trial of bystolic for help with angina was ineffective. I added a narcotic, Fentanyl lollipop to use to get me pulled out of the more painful attacks. Time is critical and I hit those harder attacks with immediate nitro spray, xanax and the narcotic. I have continued to avoid ERs and hospitalizations.
i am on 300mg of toperal and baby asprin 180 mg cardizm 80 mg lasix 20 mg of midodrene to raise my bp cause when i stand up my bp drops real low so im on bp meds also we just droped me off the <span style = 'background-color: #dae8f4'>bystolic</span> i was on 2 beta blockers.he thought i would do betta just on the toperal..he did 45 burns and said he could of kept burning but he kept getting to close to the hearts natural pace maker and if he did that i will end up with a pace maker so he stoped....
About 5 years ago, I hit <span style = 'background-color: #dae8f4'>leg</span> and got cellulitis. A year fighting this caused toxic shock (septicemia) and an emergency admission to the hospital. Five days of central line antibiotics, 4 different kinds, and 3 courses of it at home, and I was 'cured'. For two weeks after getting out of the hospital, I felt fantastic. Then... everything fell apart. My body failed me at every turn. Was tested for every autoimmune, because they said symptoms were 'classic autoimmune', but all were negative.
I found out a few things that im allergic to and cause problems one was my dieuretic pill it cause night time jitters internal shakeing upon waking up suddenly and it wouldnt stop afterwords for about 30mins - I got off the dieuretic totaly now and belive it or not it stopped dead cold. and also stopped swelling of ankles and lower legs - hard to belive it !
Mostly lowerback but it has spread and i now feel it between my shoulder blades. I also suffer from sciatica and have numbness and burning all the way down my right <span style = 'background-color: #dae8f4'>leg</span>. Life is a nightmare right now.
It just started for me about 10 days ago. I can do a light workout without a problem but if I am doing squats, <span style = 'background-color: #dae8f4'>leg</span> presses, leg extensions and am exerting myself at say 90% I will get a throbbing headache in the back of my head right above my neck. I have to stop working out immediately and usually clasp my head in my hands and will have this headache for hours later. I have been working out for years and never had anything like this.
My PCP gave me Ativan for anxiety and sent me to a cardiologist, had a heart and <span style = 'background-color: #dae8f4'>leg</span> vein ultrasound, EKG all normal. I forgot to mention that usually when I have an episode I have a pressure like feeling on my mid upper abdomen, I had tested positive for H. Pylori about 6 months ago and was placed on treatment for 14 days.
Standing in spin class, stair mill or stair master, squats, <span style = 'background-color: #dae8f4'>leg</span> press, etc. seem to be where I have to watch myself. Also, I am careful not to hold my breath during exercise, and I avoid isometric exercises (Valsalva maneuver). Lots of people have strokes on the toilet because they are doing the Valsalva maneuver. Another thing I have noticed is how much harder it is to raise my bp now that I am lifting again.
- I drink caffeine frequently - I am on <span style = 'background-color: #dae8f4'>bystolic</span> for hypertension - I have severe acid reflux and am on prescription meds for it - I am far too heavy for my age and height (240 lbs, 5'10 at 28 yrs) - I suffered from ear infections frequently as a child This seems to be an undiagnosed condition, since every person here seems to have stories about their doctors either dismissing this drumming sensation or being completely unable to help.
MedHelp Health Answers